RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 4, Number 3  


Proof of the existence of irregular systems of linear differential equations with almost periodic coefficients
V. M. Millionshchikov
391
Investigation of the asymptotic properties of a differential equation encountered in certain kinetics problems
A. B. Vasil'eva
397
Linear optimal processes with unbounded control. I
Yu. P. Krivenkov
409
Certain analytic singularities in the solution of a differential equation in the case of a focus
A. N. Erugin
423
Asymptotics of the solutions of a linear ordinary second order differential equation with transition point dependent on a parameter
V. V. Pukhnachov
429
The algebraic reducibility of systems of linear differential equations. I
A. K. Lopatin
439
A certain criiterion for Ljapunov stability
T. Wang
446
Certain estimates of the method of averaging for multifrequency systems of ordinary differential equations
E. A. Grebenikov
459
The completeness of a Floquet type system of solutions for equations with retardation
A. M. Zverkin
474
Solutions of the Briot and Bouquet equation with deviating argument
È. I. Grudo
479
Asymptotics of the solution of a certain problem for a nonlinear integro-differential equation with a small parameter at the derivative
V. F. Butuzov
491
On the question of the applicability of the maximum principle to an elliptic difference equation
A. L. Teptin
508
The summation of principal vector expansions of certain nonselfadjoint differential operators
S. M. Dolganova
518
A certain class of solutions of a system of integro-differential equations
A. A. Mirolubov
526
Über eine Aufgabe der Theorie des Wärmeaustauschs
V. V. Shapovalov
533
Solutions of certain differential equations in classes of functions quasianalytic with respect to differential operators
V. G. Hryptun
539

Short Communications
The construction of the set of initial points of the integral lines contained in a half-plane for a linear Hamiltonian system of two equations with periodic coefficients
A. D. Myshkis, А. А. Sharshanov
547
A new proof of the instability of the characteristic exponents of a certain regular system
Kh. Yu. Kurdanov
551
The convergence of Galerkin's method for the Cauchy problem of a system of nonlinear hyperbolic equations with two independent variables
È. I. Kucherenko
553

Letter to the editor
V. B. Ryvkin
556
Библиография журнальных статей
A. R. Shakun
557
Поправка
L. I. Kamynin
564
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019